# SDR WRNA200500004

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 45,308 hours, 24,897 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

UPON PERFORMING EMERGENCY PROCEDURES FOR A LOW SPEED AILERON FAULT, WHEN STARTING TO DUMP FUEL FOR A RETURN TO BASE LANDING, RT FUEL JETTISON VALVE MI CROSSHATCHED DURING FUEL JETTISON.  DEFERRED JETTISON RT VALVE MI IAW MEL 28-31-01 CAT "C" EXPIRES 3-15-05.  PLACARD INSTALLED UPDATE.  3-8-05 REMOVED AND REPLACED RT VLVE FUEL JETTISON MI INDICATOR, OPS CHECK GOOD I/A/W 28-00-00.  CLEAR MEL, PLACARD REMOVED.  A/C RETURNED TO SERVICE.
